Cookies?
Library Header Image
LSE Research Online LSE Library Services

'Dangerous liaisons': Parekh's 'Oakeshottian' multiculturalism

Kelly, Paul (2001) 'Dangerous liaisons': Parekh's 'Oakeshottian' multiculturalism. Political Quarterly, 72 (4). pp. 428-436. ISSN 0032-3179

Full text not available from this repository.
Identification Number: 10.1111/1467-923X.00422
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2001 Political Quarterly Publishing Company Ltd
Subjects: J Political Science > JC Political theory
Sets: Departments > Government
Date Deposited: 10 Nov 2008 14:10
Last Modified: 01 Oct 2010 09:10
URI: http://eprints.lse.ac.uk/id/eprint/19244

Actions (login required)

View Item View Item